# SDR SWAA050112

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 32,088 hours, 27,340 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 EACH STRINGER CLIPS CRACKED AT BS 706, BETWEEN STRINGERS 11R AND 11L.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
